# SDR DALA2024070206677

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 92,921 hours, 17,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 45 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 SEAT MOUNTED EMERGENCY LIGHT BROKEN OFF @45 L. CORRECTIVE ACTION: REMOVED & REPLACED E-PATH LIGHT BRACKET AT SEAT 45A/B 767-400 AMM REF 33-51 OK FOR SVC. (6041170)
